# SDR CHQA20130723302

- Difficulty date: July 23, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 29,929 hours, 28,358 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,996 hours, 20,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522215413
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LT OMEGA BEAM AT FRAME 59.  THE BEAM WAS REPAIRED IAW ETD-2013-145-021249.
